Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

.moogle.

Veteran Member
  • Posts

    70
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

  1. obviously i have, but to no avail. See i would, but the 10mg dose was enough to completely get rid of my back acne, which was pretty bad. I'm thinking there must be some medical reason why it won't stop on my face.
  2. So yeah, it's been nine months on 10mg a day and not a single improvement. Could there be a reason why? I have most of the side effects, but skin seems to remain the same. I'm thinking i should just stop. input?
  3. see i thought that was what was causing it, but i'm pretty sure its not. If i wasn't absorbing it right then why'd i have dry lips, back aches, and nose bleeds, not to mention much much clearer skin. i'm like 100% sure that taking your accutane at the same time with a consistent meal will make it work more effectively. I went back to my old routine and everythings calming down again!
  4. yes for most people, like me, it makes your hair grow a lot faster
  5. i'm asking 'cause i recently changed up my usual routine of taking it each morning and my face has now broken out the worst it ever has in years. please include 1. time of day 2. dosage 3. what you take it with (meal, supplements) 4. are you still breaking out or have you stopped? for me when it was working nicely 1. first thing i do when i wake up 2. 10mg 3. I took it with one fish oil capsule and nothing else 4. While i took it like this is still had the occasional small zit here and there.
  6. meh, still getting new cysts, it's just always in a different location now. never on around my chin and mouth area like it was for those few days.
  7. 33 still breaking out a lot i dont understand why when i wake up, my face will be clear, but i literally watch an area fade red and turn into something. fking feels terrible too.
  8. 31 pills still getting new breakouts every morning within 10 minutes of waking up, quite big too. also, theyre much much bigger the mornings after not taking accutane. i'm pretty sure i should still be doing 10mg per day.
  9. k so i just finished one month of 10mg per day and my face and back is pretty much perfect. except now, every morning im greeted with the biggest cysts ive ever seen on my jaw and chin. Could this be a sign that my liver is stressed or something? cause i can definitely feel my liver... i got this from a website. "The area around the mouth and the chin is often indicative of Liver disharmony" "For those acne suferers where weak liver is root of acne, well known herb milk thistle is beneficial fo
  10. 29 pills went to my doctor today to see blood results and whatnot. She didn't mention anything about the results but said my back is 100% clear now and lowered my dose to 10 mg every 2 days. I wonder why i'm still breaking out so much around my mouth.
  11. thanks for the advice. so does adding more to your cumulative dosage just keep your acne at bay for a little longer? im starting to question how accutane works and i'm not buying it's mechanism of action. It's stated that it modifies genetics and thats why oil production is lowered. It looks like people who have acne come back have it come back after a minimum of a few months. seems weird since the half life of vitamin A is a few months, but then again i don't know how close accutane is to ac
  12. yeah i doubt that this is going to completely cure my acne but i mean...theres no harm in trying, especially with this low dose. I guess there was for you but theres no way in hell im taking this every day for more than 6 - 8 months. I'll talk to my doctor about a maintenance dose later on. and yeah i've seen that thread and the one before it on the same topic, if it actually works how people are saying it will, and it pretty much cures acne... holy fuck that'll be incredible... especially for
  13. 26 pills yeah this has gotta be some kind of IB thingy, lets hope it doesn't last very long. i guess all i can do is wait
  14. 24 pills bahh i don't know if this is a coincidence or what but ever since i stared taking those vitamin E supplements my red cheeks went away, and the big ass zits i used to get occasionally are now coming up quite fast and it sucks! could be my initial breakout? i'll stop or a while and see what happens.
  15. ..................shave, uh no. lol, But its nice to know that its not just me. But i can like, rub it off easily with my finger .....ionno whats wrong :( rub it off?? on your nose?? yeah they must be blackheads coming up or something.
×